# SDR DL72S971857

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING E 1 LETTER CHECK .0625 INCH CRACK PAST STOP DRILL AT NR 4 SLAT O/B ACTUATOR MOUNT RIB.  REPAIR PER MM 57-54-0.
